Dominant and recessive SLC12A2-syndrome

McNeill, A., Aurora, P., Rajput, K. et al. (4 more authors) (2022) Dominant and recessive SLC12A2-syndrome. American Journal of Medical Genetics Part A, 188 (3). pp. 996-999. ISSN 1552-4825

Metadata

Item Type: Article
Authors/Creators:
  • McNeill, A.
  • Aurora, P.
  • Rajput, K.
  • Nash, R.
  • Stals, K.
  • Robinson, H.
  • Wakeling, E.
Copyright, Publisher and Additional Information:

© 2021 Wiley Periodicals LLC. This is an author-produced version of a paper subsequently published in The American Journal of Medical Genetics - Part A. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 11 February 2022
  • Published (online): 19 November 2021
  • Accepted: 29 October 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Neuroscience (Sheffield)
Funding Information:
Funder
Grant number
Baily-Thomas Charitable Foundation
TRUST/VC/AC/SG/5399-8436
National Institute for Health Research
N/A
Depositing User: Symplectic Sheffield
Date Deposited: 22 Nov 2021 08:29
Last Modified: 19 Nov 2022 01:13
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/ajmg.a.62573
Open Archives Initiative ID (OAI ID):

Export

Statistics